Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have PCOD, cyst operated, abdominal pain. Bleeding after intercourse. PTD or STD?

I have had on going medical problems relating to my ovaris womb and cervix for over 8 years now I was diagnosed with polycistic ovaries in 2005 and given an operation to remove cysts but the pains continued now I am suffering from sever lower abdominal an back pains. Sometimes I also have pains or bleeding after intercourse I have been refered to an STD clinic for PID, could there be something different wrong with me apart from an STD?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Bleedin per vagina can have various causes for your reference let me list some of the most common ones for you, they are:

-Fibroid uterus
-Polyps in the uterus
-Endonetrial hyperplasia
-Myoma or other non-cancerous tumors
-Cancer (rare)
And other less common causes.

Please visit your doctor for the sexual disease screening along with a transvaginal ultrasound scan and a pap smear for a more elaborate evaluation of your condition.

Wishing you the best.

Take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor